# SDR 97ZZZX3585

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6400 · Tail Rotor System
- Part: Link
- Part number: 222012711107
- Condition: Worn
- Location: T/R Ctwt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR COUNTERWEIGHT HAS WORN BEARINGS.  REMOVED AND REPLACED 2 EACH.
